# SDR SWAA2025110316500

- Difficulty date: September 20, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD CORNER SCUFF PLATE IS CRACKED.   RECEIVED NEW AFT CARGO DOOR FWD CORNER SCUFF PLATE ITEM 146A8341-07.  IT WILL BE INSTALL ON TASK CARD TTG8Q0157507.
